# SDR SWAA2025042408271

- Difficulty date: March 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Door
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBOARD FAN COWL WEB AFT OF OIL SERVICE DOOR IS CRACKED. (MARKED) <[01] #1 ENGINE INBOARD FAN COWL REPLACED ON TTG8Q00S5GXN.; [02] INSPECTED WORK PERFORMED.
